Recursion rules for scattering amplitudes in non-Abelian gauge theories

Chanju Kim, V. P. Nair

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We present a functional derivation of recursion rules for scattering amplitudes in a non-Abelian gauge theory in a form valid to arbitrary loop order. The tree-level and one-loop recursion rules are explicitly displayed.

Original languageEnglish
Pages (from-to)3851-3858
Number of pages8
JournalPhysical Review D - Particles, Fields, Gravitation and Cosmology
Volume55
Issue number6
DOIs
StatePublished - 1997

Fingerprint

Dive into the research topics of 'Recursion rules for scattering amplitudes in non-Abelian gauge theories'. Together they form a unique fingerprint.

Cite this